# SDR P5CA2021080600286

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 8TC34ABW1
- Part serial: FDTL7517
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER EGT PROBE TERMINAL LOOSEN AT 7 O' CLOCK OF CORE COWLING AREA (#2 ENG)( IAW AMM 77-21-01-004-010 AND AMM 77-21-01-404-011 REV 132 REMOVED AND REPLACED #2 ENG #7 EGT PROBE. IAW AMM 77-21-00-715-012-H00 REV 132 ACCOMPLISH THE #2 ENG EGT INDICATING SYS OPS TEST. CONDITION CHECK SATISFACTORY )
